# SDR SIMA2093

- Difficulty date: July 27, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145247
- System (JASC): 7800 · Engine Exhaust System
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 5172 - DURING TAKEOFF ROLL, CREW NOTED NR 2 THRUST REVERSER DISAGREE MESSAGE.  ABORTED TAKEOFF AND RETURNED TO GATE.  NO FURTHER INCIDENTS REPORTED.  THRUST REVERSERS PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE STOW TRANSIT MICROSWITCHES S/N 0056, 0052, 0055,(UPPER A, B, AND LOWER A).  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
